# SDR 2018FA0000513

- Difficulty date: September 19, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N27AU
- Make and model: Piper PA-28-181
- Aircraft serial: 2843768
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Condition: Failed
- Location: Mag Timing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAG TIMING HOUSING IS PART OF THE ELECTROAIR ELECTRONIC IGNITION SYSTEM.  DON`T KNOW WHY IT FAILED, BUT IT ISN`T WORKING.
